skin-hair-icon
Hair regrowth
I have been using x-pecia gel and kera-xl hair serum for two weeks as suggested by my dermatologist. I am not noticing any change as my hair should be falling for the minoxidil to be working. Also my hair are very short as i have gone bald recently. Please suggest what should i do.
1011 Views v

Answers (1)

Like the answers? Consult privately with the doctor of your choice

You are suffering from hormonal changes causing Androgenetic alopecia causing hair fall. It's completely stoppable even regrowth of hair is possible with certain medications without any side effects. Treatment depends on the grade of hair loss. So, it's a must for diagnosing which grade, you are in for an effective treatment. Please meet me in my clinic or do direct personal online consultation by sending photos for accurate diagnosis and proper treatment.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.